Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
AN ADI METHOD FOR HYSTERETIC REACTION-DIFFUSION SYSTEMS
Autore:
CHIU C; WALKINGTON N;
Indirizzi:
MICHIGAN STATE UNIV,DEPT MATH E LANSING MI 48824 CARNEGIE MELLON UNIV,DEPT MATH PITTSBURGH PA 15213 CARNEGIE MELLON UNIV,CTR NONLINEAR ANAL PITTSBURGH PA 15213
Titolo Testata:
SIAM journal on numerical analysis
fascicolo: 3, volume: 34, anno: 1997,
pagine: 1185 - 1206
SICI:
0036-1429(1997)34:3<1185:AAMFHR>2.0.ZU;2-V
Fonte:
ISI
Lingua:
ENG
Keywords:
REACTION-DIFFUSION EQUATIONS; HYSTERESIS; ACCRETION PATTERN FORMATION; ADI METHODS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
18
Recensione:
Indirizzi per estratti:
Citazione:
C. Chiu e N. Walkington, "AN ADI METHOD FOR HYSTERETIC REACTION-DIFFUSION SYSTEMS", SIAM journal on numerical analysis, 34(3), 1997, pp. 1185-1206

Abstract

In this paper we consider a mathematical model motivated by patternedgrowth of bacterial cells. The model is a system of differential equations that consists of two subsystems. One is a system of ordinary differential equations and the other is a reaction-diffusion system. An alternating-direction implicit (ADI) method is derived for numerically solving the system. The ADI method given here is different from the usual ADI schemes for parabolic equations due to the special treatment of nonlinear reaction terms in the system. Stability and convergence ofthe ADI method are proved. We apply these results to the numerical solution of a problem in microbiology.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 18:29:47